# SDR DALA2021121007616

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 FABRICATE SEAT TRACK -Y765 AT LEVEL FR 64 TO FR 66 AT AFT GALLEY AREA. CORRECTIVE ACTION: MACHINED AND INSTALLED SEAT TRACK -Y765 AT LEVEL FR64 TO FR66 AT AFT GALLEY AREA AS PER ER/A 595579-14 REV. ORIGINAL. (2046151)
